The following is taken from the American Mathematics Society search engine MathSciNet.
(You can do the search for yourself using MathSciNet, if you are a subscriber to Math Reviews. In addition, an annotated list (with reviews) of most of these papers may also be found by searching Zentralblatt für Mathematik, again if you are a subscriber to Zentralblatt.)
You can also search for my papers on Google Scholar
And a rough idea of my research interests and results may be found by browsing nLab
There are copies of these papers on my web page.


Items Authored by: Seely, Robert A. G.
  1. Blute, R.F.; Cockett, J.R.B.; Seely, R.A.G. Cartesian differential storage categories, Theory Appl. Categ. 30 (2015), No. 18, 620 - 686.
  2. Blute, R.F.; Cockett, J.R.B.; Porter, T.; Seely, R.A.G. Kähler Categories, Cahiers Top. Géom. Diff. Cat. 52 (2011) 253 - 268.
  3. Cockett, J.R.B.; Seely, R.A.G. The Faà di Bruno Construction, Theory Appl. Categ. 25 (2011), No. 15, 394 - 425.
  4. Blute, R.F.; Cockett, J.R.B.; Seely, R.A.G. Cartesian differential categories, Theory Appl. Categ. 22 (2009), No. 23, 622 - 672.
  5. Cockett, J. R. B.; Seely, R.A.G. Polarized category theory, modules, and game semantics. Theory Appl. Categ. 18 (2007), 4 - 101.
  6. Blute, R.F.; Cockett, J.R.B.; Seely, R.A.G. Differential categories. Math. Structures Comput. Sci. 16 (2006), No. 6, 1049 - 1083.
  7. Cockett, J.R.B.; Hasegawa, M.; Seely, R.A.G. Coherence of the double involution on *-autonomous categories. Theory Appl. Categ. 17 (2006), 17 - 29.
  8. Cockett, J.R.B.; Koslowski, J.; Seely, R.A.G.; R.J. Wood. Modules. Theory Appl. Categ. 11 (2003), No. 17, 375 - 396.
  9. Cockett, J.R.B.; Koslowski, J.; Seely, R.A.G. Morphisms and modules for poly-bicategories. Theory Appl. Categ. 11 (2003), No. 2, 15 - 74.
  10. Blute, R.F.; Cockett, J.R.B.; Seely, R.A.G. The logic of linear functors. Math. Structures Comput. Sci. 12 (2002), No. 4, 513 - 539.
  11. Cockett, J. R. B.; Seely, R.A.G. Finite sum - product logic. Theory Appl. Categ. 8 (2001), No. 5, 63 - 99.
  12. Blute, R.F.; Cockett, J.R.B.; Seely, R.A.G. Feedback for linearly distributive categories: traces and fixpoints. J. Pure Appl. Algebra, 154 (2000), No. 1-3, 27--69.
  13. Cockett, J.R.B.; Koslowski, J.; Seely, R.A.G. Introduction to linear bicategories. Math. Structures Comput. Sci. 10 (2000), No. 2, 165--203.
  14. Cockett, J.R.B.; Seely, R.A.G. Linearly distributive functors. J. Pure Appl. Algebra, 143 (1999), no. 1-3, 155--203.
  15. Cockett, J. R. B.; Seely, R.A.G. Proof theory for full intuitionistic linear logic, bilinear logic, and MIX categories. Theory Appl. Categ. 3 (1997), No. 5, 85--131.
  16. Blute, R. F.; Cockett, J. R. B.; Seely, R.A.G. Categories for computation in context and unified logic. Special volume on the occasion of the 60th birthday of Professor Peter J. Freyd. J. Pure Appl. Algebra 116 (1997), no. 1-3, 49--98.
  17. Blute, R. F.; Cockett, J. R. B.; Seely, R.A.G. ! and ?---storage as tensorial strength. Math. Structures Comput. Sci. 6 (1996), no. 4, 313--351.
  18. Cockett, J. R. B.; Seely, R.A.G. Weakly distributive categories. J. Pure Appl. Algebra 114 (1997), no. 2, 133--173.
  19. Blute, R. F.; Cockett, J. R. B.; Seely, R.A.G.; Trimble, T. H. Natural deduction and coherence for weakly distributive categories. J. Pure Appl. Algebra 113 (1996), no. 3, 229--296.
  20. Crossley, John N.; Mathai, Gerald L.; Seely, Robert A. G. A logical calculus for polynomial-time realizability. Methods Logic Comput. Sci. 1 (1994), no. 3, 279--298.
  21. Mendler, Nax P.; Panangaden, Prakash; Scott, P. J.; Seely, R.A.G. A logical view of concurrent constraint programming. Nordic J. Comput. 2 (1995), no. 2, 181--220.
  22. Blute, R. F.; Panangaden, Prakash; Seely, R.A.G. Holomorphic models of exponential types in linear logic. Mathematical foundations of programming semantics (New Orleans, LA, 1993), 474--512, Lecture Notes in Comput. Sci., 802, Springer, Berlin, 1994.
  23. Panangaden, Prakash; Saraswat, Vijay; Scott, P. J.; Seely, R.A.G. A hyperdoctrinal view of concurrent constraint programming. Semantics: foundations and applications (Beekbergen, 1992), 457--476, Lecture Notes in Comput. Sci., 666, Springer, Berlin, 1993.
  24. Cockett, J. R. B.; Seely, R.A.G. Weakly distributive categories. Applications of categories in computer science (Durham, 1991), 45--65, London Math. Soc. Lecture Note Ser., 177, Cambridge Univ. Press, Cambridge, 1992.
  25. Category theory 1991. Proceedings of the International Summer Meeting held in Montreal, Quebec, June 23--30, 1991. Edited by R. A. G. Seely. CMS Conference Proceedings, 13. Published by the American Mathematical Society, Providence, RI; for the Canadian Mathematical Society, Ottawa, ON, 1992. viii+447 pp. ISBN: 0-8218-6018-6
  26. Seely, R.A.G. Graded multicategories of polynomial-time realizers. Category theory and computer science (Manchester, 1989), 182--197, Lecture Notes in Comput. Sci., 389, Springer, Berlin-New York, 1989.
  27. Seely, R.A.G. Polymorphic linear logic and topos models. C. R. Math. Rep. Acad. Sci. Canada 12 (1990), no. 1, 21--26.
  28. Seely, R.A.G. Linear logic, *-autonomous categories and cofree coalgebras. Categories in computer science and logic (Boulder, CO, 1987), 371--382, Contemp. Math., 92, Amer. Math. Soc., Providence, RI, 1989.
  29. Seely, R.A.G. Categorical semantics for higher order polymorphic lambda calculus. J. Symbolic Logic 52 (1987), no. 4, 969--989.
  30. Seely, R.A.G. Modeling computations: a 2-categorical framework. Proc. Symposium on Logic in Computer Science, 1987 (Computer Society of the IEEE, 1987) 65--71.
  31. Seely, R.A.G. Higher order polymorphic lambda calculus and categories II. C. R. Math. Rep. Acad. Sci. Canada 8 (1986), no. 3, 197--201.
  32. Seely, R.A.G. Higher order polymorphic lambda calculus and categories. C. R. Math. Rep. Acad. Sci. Canada 8 (1986), no. 2, 135--139.
  33. Seely, R.A.G. Locally Cartesian closed categories and type theory. Math. Proc. Cambridge Philos. Soc. 95 (1984), no. 1, 33--48.
  34. Seely, Robert A. G. Hyperdoctrines, natural deduction and the Beck condition. Z. Math. Logik Grundlag. Math. 29 (1983), no. 6, 505--542.
  35. Seely, R.A.G. Locally Cartesian closed categories and type theory. C. R. Math. Rep. Acad. Sci. Canada 4 (1982), no. 5, 271--275.
  36. Seely, R.A.G. Weak adjointness in proof theory. Applications of sheaves (Proc. Res. Sympos. Appl. Sheaf Theory to Logic, Algebra and Anal., Univ. Durham, Durham, 1977), pp. 697--701, Lecture Notes in Math., 753, Springer, Berlin, 1979.

Downloadable files of these papers (and possibly some other "works in the pipe") may be found on my web page.

Book reports:

  1. Review of Categorical Logic and Type Theory by Bart Jacobs. (Bulletin of Symbolic Logic 6 (2000) No. 2, 225-229.)
  2. Review of Topos Theory by Peter T Johnstone. (J. Symbolic Logic 47 (1982) No 2, 448 - 450.)

I have acted as a co-editor for:
Special volume of J. Pure Appl. Algebra on the occasion of the 60th birthday of Prof. Michael Barr. (JPAA Vol 143, No. 1-3, 1999)
Special volume of Theory Appl. Categ. on the occasion of the 75th birthday of Prof. Joachim Lambek. (TAC Vol 6, 1999)
Special volume of Math. Structures Comput. Sci. on the occasion of the 75th birthday of Prof. Joachim Lambek. (MSCS Vol 10, 2000)
Language and Grammar: Studies in Mathematical Linguistics and Natural Language. (Dedicated to Joachim Lambek) (Claudia Casadio, Philip J. Scott, and Robert A.G. Seely, editors) (CSLI 2005)
Models, Logics, and Higher-Dimensional Categories: A Tribute to the Work of Mihály Makkai. (Bradd Hart, Thomas G. Kucera, Philip J. Scott, Robert A.G. Seely, editors) (CRM Proceedings 53, 2011)

And I am a (founding) editor of the CUP journal Mathematical Structures in Computer Science.


Return to RAGS web page